Author Topic: Please help....  (Read 1568 times)

Offline camaro55

  • Member
  • *
  • Posts: 1
i am 22 years old and i was taking androstene to help get bigger. After i stopped taking it i started to develop hard balls under my nipples. They do not cover the whole nipple moslty just the upper portion. when i squeeze them liquid some out.What the hell is this. My left pec is much bigger than my right.y???Any info, would be appreciated.
thanks

Linkback: https://www.gynecomastia.org/forum/index.php?topic=3859.0

Offline phantom

  • Gold Member
  • ****
  • Posts: 405
Hello camaro55

There is no way anyone can give you any kind of diagnosis on here, no matter how good your description of your symptoms.  Even if a medic on here was available, ethics would forbid them from giving any kind of diagnosis as they would then be entering into a patient/doctor relationship and technically have a duty of care over you!

What you describe may or may not be as a result of taking the drugs you describe.  Although I am not familiar with testosterone based drugs causing a discharge.  Is it an infection?

Whatever it is, you do need to get checked out by your doctor.  He or she can is best suited to help sort this out for you.

Best wishes.

 

SMFPacks CMS 1.0.3 © 2020